MAUDE Adverse Event Report: AVANOS MEDICAL INC. MICROCUFF PEDIATRIC ENDOTRACHEAL TUBE, ORAL/NASAL MAGILL-5.0-3.5-12; VAP MICROCUFF ENDOTRACHEAL TUBES

AVANOS MEDICAL INC. MICROCUFF PEDIATRIC ENDOTRACHEAL TUBE, ORAL/NASAL MAGILL-5.0-3.5-12; VAP MICROCUFF ENDOTRACHEAL TUBES
Model Number 35112
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample is reported to be available, but has not yet been received by the manufacturer.A review of the device history record is in-progress.All information reasonably known as of 13 aug 2021 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).
 
Event or Problem Description
Avanos medical inc.Received a single report that referenced five different incidences, which were associated with separate units, involving five different patients.This is the second of five reports.Refer to 3011270181-2021-00038 for the first report.Refer to 3011270181-2021-00040 for the third report.Refer to 3011270181-2021-00041 for the fourth report.Refer to 3011270181-2021-00042 for the fifth report.It was reported that the blue connector came away from the microcuff et tube (ett).No report of patient injury.
 
Additional Manufacturer Narrative
The product involved in the report has been returned and is being processed for evaluation.All information reasonably known as of 24 aug 2021 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.

Brand Name
MICROCUFF PEDIATRIC ENDOTRACHEAL TUBE, ORAL/NASAL MAGILL-5.0-3.5-12
Common Device Name
VAP MICROCUFF ENDOTRACHEAL TUBES
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
MDR Report Key12335633
Report Number3011270181-2021-00039
Device Sequence Number17415254
Product Code BTR
UDI-Device Identifier00609038351124
UDI-Public00609038351124
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K080821
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number35112
Device Catalogue NumberN/A
Device Lot NumberCM9219001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/05/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/27/2021
Supplement Date Received by Manufacturer08/05/2021
Initial Report FDA Received Date08/18/2021
Supplement Report FDA Received Date08/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1